Wisconsin, 2014

Hail in Wisconsin, June 17, 2014

June 17, 2014 · NWS MPX · 1 event in 1 county or zone

Early Wednesday morning, June 18th, a severe thunderstorm developed in west central Wisconsin and moved eastward across Eau Claire County and produced quarter size hail near Augusta.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MPX wrote it up.

Early Wednesday morning, June 18th, a severe thunderstorm developed in west central Wisconsin and moved eastward across Eau Claire County and produced quarter size hail near Augusta.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before the first event at Jun 17, 6:12 PM CST, 4 hours 58 minutes earlier.

Area forecast discussion, Jun 17, 6:12 PM CST, 4 hours 58 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
712 PM CDT TUE JUN 17 2014

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 315 PM CDT TUE JUN 17 2014

SURFACE WARM FRONT STRETCHES FROM NORTHERN IOWA ACROSS NORTHERN
ILLINOIS THIS AFTERNOON. PLENTY OF MOISTURE AND INSTABILITY
ALONG/SOUTH OF THIS FEATURE...ALTHOUGH A FAIRLY STOUT CAP IS IN
PLACE AS ILLUSTRATED BY H7 TEMPS CIRCA +13C ALONG THE MN/IA BORDER.
CAMS MODELS STILL ALL OVER THE PLACE REGARDING WHAT WILL HAPPEN THIS
AFTERNOON. THINKING THE MOST LIKELY SCENARIO WOULD BE FOR A FEW
LIGHT SHOWERS TO DEVELOP THIS AFTERNOON OUT OF THE CU/ACCUS FIELD
THAT HAS DEVELOPED OVER CENTRAL/SOUTHERN MN. THEN THE STRONGER
THUNDERSTORM ACTIVITY WOULD TAKE SHAPE THIS EVENING AS THE LLJ
CRANKS UP AND THE MID LEVEL CAP ERODES. THREAT FOR STRONG/SEVERE
STORMS STILL LOOKS TO BE SOUTHERN MN/NORTHERN IA THIS EVE...WITH
ACTIVITY THEN EXPANDING TOWARD WEST CENTRAL WI. VERY STEEP LAPSE
RATES...IMPRESSIVE MLCAPE...AND EBS VALUES CONTINUE TO INDICATE
THE POTENTIAL FOR SUPERCELL THUNDERSTORMS CAPABLE OF PRODUCING THE
KITCHEN SINK AS FAR AS WEATHER TYPES ARE CONCERNED. EVENTUAL MCS
DEVELOPMENT WOULD THEN BE EXPECTED AS THE STORMS WORK INTO WI.

ACTIVITY SHOULD HAVE EXITED THE BULK OF THE FORECAST AREA BY
DAYBREAK WEDNESDAY...WITH BRISK EAST WINDS DEVELOPING. SCATTERED
THUNDERSTORMS MAY REDEVELOP ON WEDNESDAY AFTERNOON...BUT
WIDESPREAD ACTIVITY WILL LIKELY HOLD OFF UNTIL INTO THE
EVENING/NIGHTTIME HOURS AS THE UPPER LOW APPROACHES.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 224 PM CDT TUE JUN 17 2014

WASH... RINSE... REPEAT... PRETTY MUCH LITERALLY WITH ROUNDS OF
SHRA/TSRA STILL LOOKING POSSIBLE FOR AT LEAST A FEW MORE DAYS
UNTIL WE FINALLY MOVE THE UPPER TROUGH THROUGH THE AREA OVER THE
WEEKEND. AS THE PAST TWO DAYS HAVE SHOWN... TRYING TO GET MUCH OF
A HANDLE ON WHERE THE BAROCLINIC ZONE WILL RESIDE MORE THAN 12 OR
SO HOURS AHEAD OF TIME IS VERY DIFFICULT. ITS POSITION INFLUENCES
WHERE CONVECTION WILL BE MOST WIDESPREAD... AND THE CONVECTION IN
TURN INFLUENCES ITS POSITION. SO... WITHOUT A PERFECT MODEL
SOLUTION WITH RESPECT TO CONVECTION IT IS TOUGH TO PIN DOWN
LOCATION AND TIMING TOO PRECISELY... AND WE CERTAINLY WON/T HAVE
ANY PERFECT SOLUTIONS. HOWEVER... AS WE MOVE TOWARD THE END OF THE
WEEK WE WILL AT LEAST HAVE MORE IN THE WAY OF LARGE SCALE FORCING
UPON WHICH TO HANG OUR HATS. THE GFS AND ECMWF ARE ACTUALLY IN
REMARKABLY GOOD AGREEMENT ON THE LARGE SCALE MASS FIELDS THROUGH
THE FORECAST PERIOD... SO STUCK CLOSE TO A CONSENSUS OF THEIR
GUIDANCE. THAT APPROACH COULD STILL BE WRONG... BUT IT WOULD BE
TOUGH TO GO WITH SOMETHING ELSE WITH ANY DEGREE OF CONFIDENCE.
OVERALL... WE/LL BE LOOKING AT THE WESTERN CONUS UPPER LOW TO
EJECT NORTHEASTWARD LATE WEDNESDAY NIGHT AND THURSDAY WHICH SHOULD
HELP TO PUSH THE WARM FRONTAL ZONE NORTHWARD FINALLY... SO
SHRA/TSRA SHOULD HAVE A BETTER CHANCE OF HITTING THE NORTH/EAST
PORTION OF THE AREA WEDNESDAY NIGHT INTO EARLY THURSDAY. THE
SURFACE TROUGH AND EVENTUALLY THE COLD FRONT WILL WORK INTO THE
AREA LATE THURSDAY... WHICH SHOULD BRING A CHANCE FOR WIDESPREAD
SHRA/TSRA ACROSS THE AREA. INSTABILITY SHOULD STILL BE FAIRLY
SIGNIFICANT... BUT SHEAR LOOKS TO BE LIMITED UNTIL AFTER WE LOSE
MUCH OF THE INSTABILITY... SO WOULD MAINLY BE MULTICELL SEVERE
CONCERN OF HAIL AND WIND. BUT... A DECENT SHOT OF INCH OR BETTER
RAIN SHOULD MOVE THROUGH THE AREA THURSDAY INTO THURSDAY
EVENING... WITH LOCALLY HIGHER AMOUNTS CERTAINLY POSSIBLE WITH
STORM ACTIVITY. THE UPPER LOW WILL SLOWLY DRIFT EAST NEAR THE
US/CANADIAN BORDER FRIDAY THROUGH THE WEEKEND... WITH SOME
INSTABILITY AND MOISTURE LINGERING OVER OUR AREA. PCPN CHANCES
SHOULD BE DIURNALLY ENHANCED WITH HEATING THROUGH THE WEEKEND...
ALTHOUGH THERE IS A SECONDARY FROPA AND SHORTWAVE ADVERTISED ON
SATURDAY WHICH MIGHT BRING BEST CHANCES THEN. THE GFS AND ECMWF
BOTH SUFFICIENTLY BUILD THE SURFACE HIGH AND DRIER AIR INTO THE
AREA BY MONDAY AND TUESDAY TO SUGGEST PCPN CHANCES WILL MAINLY
SHIFT SOUTH/EAST OF THE AREA AT THAT POINT... SO ALLOWED FOR POPS
TO FINALLY EXIT MOST OF THE CWFA.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 642 PM CDT TUE JUN 17 2014

THERE IS A CONDITIONAL THREAT FOR WIDESPREAD THUNDERSTORMS AND
FLOODING RAINS ACROSS SOUTHERN MINNESOTA LATER THIS EVENING AND
OVERNIGHT. WARM FRONT CURRENTLY LOCATED OVER CENTRAL IOWA WITH
CONVECTION NOW DEVELOPING OVER NORTHEASTERN NEBRASKA. THIS
ACTIVITY WILL SPREAD EAST WITH TIME...BUT HOW FAR NORTH IT GETS IS
QUITE UNCERTAIN. BEST CHANCE FOR THUNDERSTORMS WILL BE ALONG THE
IOWA BORDER...BUT MAINTAINED VCTS AT ALL THE TAF SITES EXCEPT FOR
AXN AND STC. AS THE SITUATION EVOLVES AND CONFIDENCE IS
INCREASED...AMENDMENTS WILL BE ISSUED TO FINE TUNE TIMING AND
IMPACTS. FOLLOWING THE THUNDERSTORMS...MVFR CIGS ARE POSSIBLE BUT
REMAINED MUCH MORE OPTIMISTIC THAN GUIDANCE IS CURRENTLY
INDICATING. THIS WILL NEED TO BE WATCHED AS WELL.

KMSP...BEST CHANCE FOR STORMS WILL BE SOUTH OF MSP...BUT THAT DOES
NOT MEAN THE TERMINAL WILL MISS ALL ACTIVITY. BEYOND 03Z...IT IS A
LOW CONFIDENCE FORECAST UNTIL WEDNESDAY MORNING WHEN VFR AND DRY
CONDITIONS RETURN. LOW CHC OF TS AGAIN LATE WED AFTERNOON.

/OUTLOOK FOR KMSP/
WED NIGHT...VFR. MVFR SHRA/TSRA POSSIBLE. WINDS ESE 10-15 KTS.
THU...MVFR/IFR WITH SHRA/TSRA LIKELY. WINDS SE 10-15 KTS.
FRI...VFR. MVFR SHRA/TSRA POSSIBLE. WINDS SW 10 KTS.
SAT...VFR. MVFR SHRA/TSRA POSSIBLE. WINDS W 10 KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR MNZ082>085-
     091>093.

WI...NONE.
&&

SHORT TERM...LS
LONG TERM...TRH
AVIATION...BORGHOFF
Hazardous weather outlook, Jun 17, 7:43 PM CST, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
843 PM CDT TUE JUN 17 2014

MNZ082>085-091>093-190145-
WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-
843 PM CDT TUE JUN 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
MINNESOTA.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. STORMS ARE
EXPECTED TO DEVELOP LATE THIS EVENING AND PERSIST THROUGH LATE
TONIGHT. LARGE HAIL...DAMAGING STRAIGHT LINE WINDS...AND
ISOLATED TORNADOES WILL BE POSSIBLE WITH ANY ACTIVITY THAT DOES
DEVELOP. RECENT WET CONDITIONS WILL ALSO LEAD TO AN ELEVATED RISK
FOR FLASH FLOODING...ESPECIALLY WHERE ANY STORMS CAN TRAIN OVER
THE SAME LOCATION. A FLASH FLOOD WATCH IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WIDESPREAD SHOWER AND THUNDERSTORM CHANCES WILL CONTINUE THROUGH
THURSDAY NIGHT. SEVERE STORMS WILL BE POSSIBLE WITH ANY ACTIVITY
THAT DEVELOPS WEDNESDAY AND THURSDAY. THE ADDITIONAL RAINFALL
WITH THIS ACTIVITY WILL LEAD TO CONTINUED FLOODING CONCERNS. THE
FLOODING THREAT WILL TRANSITION FROM A FLASH FLOOD THREAT TO MORE
OF A MAINSTEM RIVER FLOOD THREAT BY THE END OF THE WEEK. SECTIONS
OF THE MINNESOTA RIVER...AND THE MISSISSIPPI RIVER AT SAINT PAUL
...COULD REACH FLOOD STAGE BY FRIDAY SHOULD WIDESPREAD HEAVY RAIN
OCCUR OVER THE MINNESOTA RIVER BASIN.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT AND AGAIN
WEDNESDAY AND THURSDAY.

MNZ051>070-073>078-WIZ014>016-023>028-190145-
SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-
MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-YELLOW MEDICINE-
RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-REDWOOD-BROWN-NICOLLET-
LE SUEUR-RICE-GOODHUE-POLK-BARRON-RUSK-ST. CROIX-PIERCE-DUNN-
PEPIN-EAU CLAIRE-
843 PM CDT TUE JUN 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. SCATTERED STORMS
ARE EXPECTED TO DEVELOP LATE THIS EVENING AND PERSIST THROUGH LATE
TONIGHT. LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS WILL BE
POSSIBLE WITH ANY ACTIVITY THAT DOES DEVELOP. RECENT WET CONDITIONS
WILL ALSO LEAD TO AN ELEVATED RISK FOR FLASH FLOODING...ESPECIALLY
WHERE ANY STORMS CAN TRAIN OVER THE SAME LOCATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SHOWER AND THUNDERSTORM CHANCES WILL CONTINUE THROUGH THURSDAY
NIGHT. SEVERE STORMS WILL BE POSSIBLE WITH ANY ACTIVITY THAT
DEVELOPS WEDNESDAY AND THURSDAY. THE ADDITIONAL RAINFALL WITH THIS
ACTIVITY WILL LEAD TO CONTINUED FLOODING CONCERNS. THE FLOODING
THREAT WILL TRANSITION FROM A FLASH FLOOD THREAT TO MORE OF A
MAINSTEM RIVER FLOOD THREAT BY THE END OF THE WEEK. SECTIONS OF
THE MINNESOTA RIVER...AND THE MISSISSIPPI RIVER AT SAINT PAUL
...COULD REACH FLOOD STAGE BY FRIDAY SHOULD WIDESPREAD HEAVY RAIN
OCCUR OVER THE MINNESOTA RIVER BASIN.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND AGAIN
WEDNESDAY AND THURSDAY.

MNZ041>045-047>050-190145-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-
843 PM CDT TUE JUN 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA AND WEST CENTRAL MINNESOTA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SHOWER AND THUNDERSTORM CHANCES WILL RETURN WEDNESDAY THROUGH
THURSDAY NIGHT. SEVERE STORMS WILL BE POSSIBLE WITH ANY ACTIVITY
THAT DEVELOPS. THE ADDITIONAL RAINFALL WITH THIS ACTIVITY WILL
LEAD TO CONTINUED FLOODING CONCERNS. THE FLOODING THREAT WILL
TRANSITION FROM A FLASH FLOOD THREAT TO MORE OF A MAINSTEM RIVER
FLOOD THREAT BY THE END OF THE WEEK. SECTIONS OF THE MINNESOTA
RIVER...AND THE MISSISSIPPI RIVER AT SAINT PAUL ...COULD REACH
FLOOD STAGE BY FRIDAY SHOULD WIDESPREAD HEAVY RAIN OCCUR OVER THE
MINNESOTA RIVER BASIN.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED WEDNESDAY AND THURSDAY.

BORGHOFF

In the hours before

Local storm report, Jun 17, 10:18 PM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1118 PM CDT TUE JUN 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1113 PM     HAIL             1 N GOOD THUNDER        44.02N 94.07W
06/17/2014  M1.00 INCH       BLUE EARTH         MN   LAW ENFORCEMENT

&&

AJZ
Special weather statement, Jun 17, 10:29 PM CST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1129 PM CDT TUE JUN 17 2014

WIZ027-028-180515-
CHIPPEWA-EAU CLAIRE-
1129 PM CDT TUE JUN 17 2014

AT 1128 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES NORTH OF OSSEO. THIS STORM WAS MOVING NORTHEAST
AT 25 MPH.

HAIL UP TO NICKEL SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  FOSTER.
  AUGUSTA.
  LAKE EAU CLAIRE COUNTY PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 4458 9103 4459 9134 4467 9140 4487 9092
      4487 9091 4462 9091
TIME...MOT...LOC 0430Z 244DEG 21KT 4463 9122

BORGHOFF
Special weather statement, Jun 17, 10:30 PM CST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1130 PM CDT TUE JUN 17 2014

WIZ014-180515-
POLK-
1130 PM CDT TUE JUN 17 2014

AT 1128 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES EAST OF STRAIGHT
LAKE WILDERNESS STATE PARK TO 9 MILES EAST OF WILD RIVER STATE PARK.
THESE STORMS WERE MOVING NORTHEAST AT 5 MPH.

HAIL UP TO NICKEL SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  STRAIGHT LAKE WILDERNESS STATE PARK.
  CLAM FALLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4571 9214 4564 9214 4557 9222 4553 9272
      4557 9277 4556 9283 4557 9287 4565 9282
      4565 9254 4572 9254 4573 9252 4573 9215
TIME...MOT...LOC 0431Z 226DEG 5KT 4564 9228 4560 9269

BORGHOFF
Special weather statement, Jun 17, 10:35 PM CST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1135 PM CDT TUE JUN 17 2014

MNZ082-091-180515-
MARTIN-WATONWAN-
1135 PM CDT TUE JUN 17 2014

AT 1133 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 14 MILES EAST OF BERGEN. THIS STORM WAS MOVING NORTH AT
15 MPH.

HAIL UP TO NICKEL SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  TRIMONT.
  ORMSBY.
  ODIN.
  ECHOLS.
  BUTTERFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA.

&&

LAT...LON 4370 9483 4381 9487 4398 9487 4398 9486
      4400 9458 4371 9459
TIME...MOT...LOC 0436Z 175DEG 14KT 4379 9472

BORGHOFF
Local storm report, Jun 17, 10:40 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1140 PM CDT TUE JUN 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1138 PM     HAIL             1 SSE SKYLINE           44.13N 94.03W
06/17/2014  M1.00 INCH       BLUE EARTH         MN   TRAINED SPOTTER

&&

BORGHOFF
Local storm report, Jun 17, 10:59 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1159 PM CDT TUE JUN 17 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     HAIL             2 NNE GOOD THUNDER      44.03N 94.05W
06/17/2014  E1.50 INCH       BLUE EARTH         MN   PUBLIC

&&

NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEM

The radar

The La Crosse radar (KARX), 97 km away, was scanning. The volume nearest the first event began at 05:09 UTC.

Open the radar archive at this moment

Event by event

1 hail. Local standard time, as filed.

Hail, Eau Claire

When
June 17, 11:10 PM CST
Where
Eau Claire County, 0.69 mi N of Augusta
Measured
1 in hail
Reported by
Public
Coordinates
44.690, -91.120

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wisconsin in 2014Every state in 2014This day in weather historyWarnings in Wisconsin, June 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 517025.